Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 4, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 14, 2010, 2:30 AM MDT for 21 counties in North Dakota. It took effect at Apr 14, 2010, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2010, 2:30 AM MDT (08:30 UTC)
- In effect from
- Apr 14, 2010, 9:00 AM MDT
- Expired
- Apr 14, 2010, 7:49 PM MDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -193 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
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
185 WWUS73 KBIS 141818 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 118 PM CDT WED APR 14 2010 ...WIND ADVISORY WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH WEDNESDAY EVENING... .STRONG LOW PRESSURE OVER SOUTHEASTERN SASKATCHEWAN IS PRODUCING WIND GUSTS TO 45 MPH. SCATTERED RAIN SHOWERS ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA MAY CAUSE GUSTS TO BRIEFLY EXCEED 45 MPH IN AREAS WHERE THESE SHOWERS OCCUR. WINDS WILL DIMINISH TO 15 TO 25 MPH AROUND SUNSET AND WILL REMAIN BREEZY TONIGHT. NDZ001>005-009>013-017>023-031>033-040-041-043-150230- /O.CON.KBIS.WI.Y.0004.000000T0000Z-100415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN 118 PM CDT WED APR 14 2010 /1218 PM MDT WED APR 14 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. * WINDS ARE GUSTING TO 45 MPH. * WINDS WILL DIMINISH TO 15 AND 25 MPH BY AROUND SUNSET. * HIGH PROFILE VEHICLES WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHECK
415 WWUS73 KBIS 150149 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 849 PM CDT WED APR 14 2010 .A STRONG WESTERLY WIND HAS DIMINISHED BELOW ADVISORY CRITERIA THIS EVENING. NDZ001>005-009>013-017>023-031>033-040-041-043-150300- /O.CAN.KBIS.WI.Y.0004.000000T0000Z-100415T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN 849 PM CDT WED APR 14 2010 /749 PM MDT WED APR 14 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. A STRONG WESTERLY WIND HAS DIMINISHED SOMEWHAT THIS EVENING...AND IS NOW BELOW ADVISORY CRITERIA ACROSS NORTHWEST INTO CENTRAL NORTH DAKOTA. BREEZY CONDITIONS WILL PERSIST OVERNIGHT...WITH SUSTAINED SPEEDS OF 15 TO 25 MPH...AND GUSTS OVER 30 MPH AT TIMES. $$ KINNEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:20 AM MDT, 10 minutes earlier.
Area forecast discussion, Apr 14, 2:20 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 320 AM CDT WED APR 14 2010 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... FORECAST HIGHLIGHTS TODAY INCLUDE A WIND ADVISORY FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA FROM MID MORNING TODAY INTO EARLY TONIGHT. PRECIPITATION CONCERNS WILL PRIMARILY RESIDE IN THE WEST AND NORTH CLOSEST TO THE UPPER LOW AND STRONGER CYCLONIC FLOW/CONVERGENCE AND SHORTWAVE ACTIVITY. WEATHER PATTERN LOOKS TRANQUIL FRIDAY THROUGH FRIDAY NIGHT. THE LATEST WATER VAPOR IMAGERY SHOWS A CLOSED UPPER LOW OVER NORTHEASTERN MONTANA. THE DEEP MOISTURE PLUME ASSOCIATED WITH OUR PRECIPITATION YESTERDAY/LAST NIGHT HAS NOW SHIFTED EAST WITH SHOWERY TYPE PRECIPITATION OCCURRING CLOSER TO THE UPPER LOW IN NORTHWESTERN NORTH DAKOTA. FOLLOWED THE 4KM WRF-NMM SIMULATED COMPOSITE RADAR REFLECTIVITY FORECAST IN PREPARING THE WEATHER GRIDS AS IT WAS VERIFYING THE CURRENT REGIONAL RADAR VERY WELL THIS MORNING. EXPECT SCATTERED SHOWERS OVER NORTHWESTERN NORTH DAKOTA TODAY EXTENDING INTO PORTIONS OF NORTH CENTRAL NORTH DAKOTA. NAM BUFR SOUNDINGS REVEAL GOOD MIXING TODAY WITH UNIDIRECTIONAL FLOW...FAVORING GUSTY WINDS COMING DOWN TO THE SURFACE. SOUNDINGS SHOW MIXING TO AROUND 750MB AT KMOT AND KDIK...AND TO 800MB AT KISN. EXPECT SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH BEGINNING MID MORNING AND CONTINUING THROUGH AROUND SUNSET. KISN/KMOT/KDIK SOUNDINGS ALSO SHOW WEAK CAPE OF 100-200 J/KG THIS AFTERNOON. SHALLOW INVERTED V TYPE SOUNDINGS SET THE STAGE FOR CONVECTIVE LOW TOPPED SHOWERS ENHANCING DOWNDRAFT MOMENTUM AS THE PRECIPITATION FALLS THROUGH THE DRY LAYER BELOW. THUS SOME WIND GUSTS MAY BRIEFLY EXCEED THE 45 MPH EXPECTED WITHIN THE WIND ADVISORY AS THE SHOWERS DEVELOP. ELSEWHERE...EXPECT MOSTLY SUNNY SKIES AND BREEZY CONDITIONS ACROSS SOUTHEASTERN NORTH DAKOTA. KBIS WILL SEE VARYING AMOUNTS OF CLOUDS AND SUNSHINE DURING THE DAY WITH MORE CLOUDS AND SHOWERS FAVORING THE WEST AND NORTHWEST AS MENTIONED ABOVE. THE UPPER LOW CONTINUES TO MOVE NORTHEAST TO AROUND LAKE WINNIPEG BY 12Z THURSDAY AND THEN INTO THE NORTHERN GREAT LAKES BY 12Z FRIDAY. NORTH DAKOTA WILL GET ON THE WEST SIDE/COLDER SIDE OF THE LOW THURSDAY. CYCLONIC FLOW REMAINS OVER THE CWA THROUGH THURSDAY AFTERNOON WITH A SLIGHT CHANCE OF SHOWERS FOR THE FAR NORTHERN PORTION. THURSDAY WILL BE A COOLER DAY WITH BREEZY CONDITIONS. EXPECT NORTHWEST WINDS BETWEEN 20 AND 30 MPH...HOWEVER NOT ANTICIPATING A WIND ADVISORY AT THIS TIME. AFTERNOON HIGHS WILL REMAIN IN THE 50S OVER THE FORECAST AREA. THE UPPER FLOW TRANSITIONS FROM CYCLONIC TO ANTICYCLONIC FLOW THURSDAY NIGHT AS AN UPPER RIDGE TAKES CONTROL FRIDAY INTO FRIDAY NIGHT PRODUCING SUNNY SKIES DURING THE DAY AND CLEAR SKIES AT NIGHT. AFTER A CHILLY START FRIDAY MORNING WITH LOWS AROUND 30F...AFTERNOON HIGHS WILL REBOUND TO AROUND 60F. WINDS FRIDAY AND FRIDAY NIGHT WILL BE LESS THAN 10 MPH. .LONG TERM...SATURDAY THROUGH TUESDAY... MODELS DEPICT A BROAD RIDGE OVER THE CENTRAL U.S. AT THE BEGINNING OF THE EXTENDED PERIOD...THAT IS THEN EXPECTED TO GRADUALLY BECOME SQUEEZED BETWEEN AN APPROACHING TROUGH TO THE WEST AND A DEEPENING LOW OVER THE HUDSON BAY/GREAT LAKES REGION. A SERIES OF SHORTWAVES TRAVERSING THE FLOW UP AND AROUND THE RIDGE WILL RESULT IN A CHANCE OF PRECIP DURING THE TERM...BUT THERE IS A GOOD DEAL OF UNCERTAINTY IN PLACEMENT AND TIMING OF ANY INDIVIDUAL FEATURES. THE GFS IS THE MOST PROGRESSIVE AND BRINGS A CHANCE OF SHOWERS TO THE WEST BY SATURDAY EVENING...THE ECMWF IS SLOWEST...WITH THE GLOBAL GEM A REASONABLE COMPROMISE. WILL THEREFORE KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR LATE IN THE PERIOD (SUNDAY AND SUNDAY NIGHT) OVER THE WESTERN HALF OF THE CWA. TEMPERATURES SHOULD REMAIN AT OR SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION... THE LOW PRESSURE CENTER ASSOCIATED WITH THE COLD FRONT THAT SWEPT THROUGH THE STATE OVERNIGHT WILL MAKE ITS WAY FROM NE MONTANA TOWARDS LAKE WINNEPEG. THIS SHOULD RESULT IN SOME RESIDUAL SHOWERS AND POSSIBLY A THUNDERSTORM...ESPECIALLY ALONG THE NORTHERN TERMINALS OF KISN AND KMOT. CLOUD SHIELD IS LIFTING NORTH AND EAST WITH MAINLY CLEAR SKIES NOTED EARLY THIS MORNING IN THE SOUTHWEST AND SOUTH CENTRAL. AS THE SURFACE AND UPPER LOWS MOVE EAST THE WRAP AROUND MOISTURE WILL EVENTUALLY SPREAD SOUTHEAST ACROSS THE AREA. EXPECT MAINLY VFR CIGS BY 12Z TODAY...BUT TONIGHT WE COULD SEE SOME MVFR CIGS ESPECIALLY IN THE NORTH. EXPECT SOUTHWEST WINDS OF 15 TO 30 KNOTS WITH SOME HIGHER GUSTS...SHIFTING MORE WESTERLY AS THE LOW MOVES TO THE NORTH. THE STRONGEST WINDS WILL BE ACROSS THE NORTH. SHOWER ACTIVITY COULD ALSO PRODUCE SOME LOCALLY HIGHER WINDS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023- 031>033-040-041-043. && KS/BN/TWH
Hazardous weather outlook, Apr 13, 9:50 PM MDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1050 PM CDT TUE APR 13 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1050 PM CDT TUE APR 13 2010 /950 PM MDT TUE APR 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT VERY WINDY CONDITIONS AGAIN WEDNESDAY. A SOUTHWEST WIND WILL INCREASE DURING THE MID TO LATE MORNING HOURS. EXPECT SUSTAINED SPEEDS OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH...INTO THE EARLY EVENING HOURS. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.